BibTeX record journals/dc/ChoyS94

download as .bib file

@article{DBLP:journals/dc/ChoyS94,
  author    = {Manhoi Choy and
               Ambuj K. Singh},
  title     = {Adaptive Solutions to the Mutual Exclusion Problem},
  journal   = {Distributed Comput.},
  volume    = {8},
  number    = {1},
  pages     = {1--17},
  year      = {1994},
  url       = {https://doi.org/10.1007/BF02283567},
  doi       = {10.1007/BF02283567},
  timestamp = {Fri, 13 Mar 2020 14:37:40 +0100},
  biburl    = {https://dblp.org/rec/journals/dc/ChoyS94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics